Post-Doctoral Hayoung Choi

Post-Doctoral Hayoung Choi

Tel: 
Email: hchoi@@shanghaitech.edu.cn
Office: Room 1C-401, SIST Building
Research Group: Prof. Yuanming Shi Research Group                                

RESEARCH INTERESTS


  • Functional analysis

  • Moment problems

  • Matrix completions

  • Data Anaylysis

  • Radon transform 



BIOGRAPHY

Hayoung Choi received his B.S. degree in Mathematics and M.S. degree in Applied Mathematics at Kyungpook National University, Korea. He completed his Ph.D. in August 2015 at the University of Wyoming(UW), USA.  He taught mathematics courses at UW as an adjunct instructor in Fall 2015 - Summer 2016.
He is currently a postdoc at the School of Information Science and Technology at ShanghaiTech University.



SELECTED PUBLICATIONS

[1]  S. Aryal, H. Choi, and F. Jafari. Hamburger moment sequences and their moment
subsequences. Linear and Multilinear Algebra, 65(9):1838–1851, 2017.
[2]  S. Aryal, H. Choi, and F. Jafari. Sparse hamburger moment multisequences. In Problems and Recent  Methods in Operator Theory, volume 687 of Contemporary Mathematics, pages 21–30. AMS, 2017.
[3]  H. Choi, J. C. Cockburn, and F. Jafari. Nonlinear systems, moments and moment
completions. In Proceedings of the 22nd  International Symposium on Mathematical Theory of Networks and  Systems, pages 461–466, Minneapolis, MN., USA, July 11–15, 2016.
[4]  H. Choi and F. Jafari. Positive definite Hankel matrix completions and Hamburger moment completions. Linear Algebra and its Applications, 489:217 –237, 2016.